# SDR DL733040090

- Difficulty date: January 27, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- Aircraft time: 50,700 hours, 34,153 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part serial: 293059
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE FIRE EXTINGUISHER PRESSURE LOW.  REPLACED SAME.
